# SDR 2010F00145

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- Engine: Pwa PW120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571202200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER UPPER ADF ANTENNA AT BL0 BETWEEN FR 28B AND 28C HAS AREAS OF CORROSION.   REMOVED CORROSION IAW SRM 51-21-42 REV 77. MEASURED AFFECTED AREA MIN REMAINING THICKNESS .027" REF ATR NTM 51-40-00 REV 34. REMAINING UT THICKNESS IS RECORDED AND MAPPED OF BLENDED AREAS. BLENDED AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-51-27, FIG 101, ITEM 1, 53-51-00 FIG 301, ITEM 2, REV 77.   CUT OUT DAMAGED SKIN.  DOUBLER AND SHIMS FABRICATED IAW SRM 53-51-27, FIG 401, REV 77.   TREATED AND PRIMED NEW PARTS IAW SRM 53-51-27, REV 77.  INSTALLED DOUBLER IAW SRM 53-51-27, FIG 401, REV 77.  PAINTED AFFECTED AREA IAW SRM 53-51-27, FIG 401, REV 77.
